VESIcare - Pain associated with OAB?
- 19 Nov 2012 by Westies
- 18 November 2012
- vesicare, pain, overactive bladder, medication
In reading all the reviews of VESIcare and other OAB medications, I noticed no one mentioned that they were experiencing pain in the lower stomach area and pelvic. I am experiencing such pain and it is quite severe. It is a severe pain associated with a burning, pressure sensation. I get this pain as a indication that I will urinate. When I do get this pain I will urinate immediately and I can't hold it or even stop my urination. Do you feel this pain is related to OAB or could it be something else?
Thank you for any help you can offer.
You could be having urinary retention from the vesicare. And don't say but dah I'm going. When you have retention, your bladder will be full (around 500cc) and you only go 150cc, so that your bladder is never empty and will overfill rapidly. This can cause severe pain. It can cause bladder spasms, with more pain, and the sudden urination. You could also have a bladder infection and its not related to the vesicare. Is your urine clear or cloudy? Does it smell differently? You should call the doc who ordered the vesicare in the am.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 2 answers
Posted 6 Feb 2012 • 1 answer
Posted 12 Aug 2015 • 0 answers
Posted 25 Jun 2016 • 0 answers
Posted 13 Nov 2017 • 1 answer